# SDR SWAA2012122710926

- Difficulty date: December 27, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Housing
- Part number: 5927079511
- Part serial: 182
- Condition: Corroded
- Location: Nlg
- Part time: 25,730 hours, 17,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NLG HOUSING UPPER BEARING BORE CHANFER HOUSING.  REPAIRED PER EA.
